MathSciNet Relay Station
MathSciNet bibliographic data
MR1363211 53C20
Coulhon, Thierry; Saloff-Coste, Laurent Variétés riemanniennes isométriques à l'infini. (French) [Isometric Riemannian manifolds at infinity] Rev. Mat. Iberoamericana 11 (1995), no. 3, 687–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement